# SDR 0000591229

- Difficulty date: January 11, 2000
- Submitted: March 8, 2000
- Operation: Air carrier
- Aircraft: N229NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46551
- Aircraft time: 103,332 hours, 25,886 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Finger Doubler
- Condition: Corroded
- Location: Bs 1126
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND CORROSION ON FINGER DOUBLER AT BS 1126 L19L.  REPAIRED PER EA 12-170440.
